# SDR ASAA2023062543737

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 30,733 hours, 9,478 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 44Y594
- Condition: Failed
- Location: Aft Cargo Compt
- Part time: 30,727 hours, 9,476 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RTP DISPLAYS "FAIL FAIL" WHEN HF2 SELECTED.  GROUNDED - YES. PERFORMED BITE PER FIM 23-11 TASK 801 FOR #2HF XCVR AND FOUND #2HF XCVR DEAD(INOP). REMOVED AND REPLACED #2HF XCVR. PERFORMED GOOD INSTALLATION TEST REF AMM 23-11-21/401.
